“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12010
School of Mathematics
  Title:   Scarf lattice ideals
  Author(s):  H. Sabzrou
  Status:   Published
  Journal: Port. Math.
  No.:  4
  Vol.:  68
  Year:  2011
  Pages:   369-380
  Supported by:  IPM
This paper deals with the Scarf property of lattice ideals initiated by Peeva and Sturmfels [10], [11]. We will present a neither generic nor codimension 2 Scarf lattice ideal, and will show that this property gives rise to several algebraic and combinatorial properties. In particular, we will prove that for monomial curves, this property coincides with the notion of genericity, and that certain Scarf lattice ideals can have certain Scarf initial ideals.

Download TeX format
back to top
scroll left or right